MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS MED 16MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS MED 16MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Catalog Number 198727316
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised and i & d of right knee.Surgical delay was unknown.Doi: (b)(6) 2024.Dor: (b)(6) 2024.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: lot number provided was not able to be validated by the manufacturer so the expiration date is currently unknown; the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LPS UNIV TIB HIN INS MED 16MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20820339
Report Number1818910-2024-24618
Device Sequence Number21011750
Product Code KRO
UDI-Device Identifier10603295079590
UDI-Public(01)10603295079590
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number198727316
Device Lot NumberBFA11MV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale